# SDR DALA2014092305195

- Difficulty date: September 22, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,222 hours, 46,077 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER AFT CORNER, BS 731-750.  ALSO, UPPER AFT CORNER BS 465-484 AT LT WINDOW RING PAN.  RING PAN REPAIRED IAW SRM 53-05, FIG 122 51-10-3, 51-30-5, 51-30-2 AND ER/A 493648-14 MA  REV ORIG AND ER/A  487797-14 MA REV ORIG.
